# SDR AU980076

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 2611 · Smoke Detection
- Part: Tube
- Condition: Contaminated
- Location: Smoke Detection
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) CARGO BAY SMOKE DETECTOR SAMPLING TUBES CONTAMINATED WITH DUST CAUSING FALSE WARNINGS.
